# SDR FDEA202410231576

- Difficulty date: October 23, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A310-300
- Aircraft serial: 715
- Aircraft time: 51,265 hours, 27,417 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 83778349
- Condition: Failed
- Location: N/A
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDIS  733     52-70  8386     23OCT24 05:16 MEM  OPEN  PASSING FL230, RECEIVED A FLASHING RED LIGHT AND  ALARM FOR THE R ENTRY DOOR. ALARM AND LIGHT STOPPED  BELOW FL190 ON DESCENT. NO ECAM INDICATION OR  PRESSURIZATION ISSUES NOTED.    FACT 31OCT24 20:47   MEM                                                                 AMM: 52-73-13-05-01                                                               ADJUSTED 10WN. OPS CHECK GOOD.
